Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations

Michel Goemans, N.K. Olver, Thomas Rothvoss, R. Zenklusen

Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProceedings of the 44th ACM Symposium on Theory of Computing (STOC)
PublisherACM
Pages1161-1176
DOIs
Publication statusPublished - 2012

Cite this

Goemans, M., Olver, N. K., Rothvoss, T., & Zenklusen, R. (2012). Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations. In Proceedings of the 44th ACM Symposium on Theory of Computing (STOC) (pp. 1161-1176). ACM. https://doi.org/10.1145/2213977.2214081
Goemans, Michel ; Olver, N.K. ; Rothvoss, Thomas ; Zenklusen, R. / Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations. Proceedings of the 44th ACM Symposium on Theory of Computing (STOC). ACM, 2012. pp. 1161-1176
@inproceedings{87a149ea4b9f4c28a1bcece9e529b0c7,
title = "Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations",
author = "Michel Goemans and N.K. Olver and Thomas Rothvoss and R. Zenklusen",
year = "2012",
doi = "10.1145/2213977.2214081",
language = "English",
pages = "1161--1176",
booktitle = "Proceedings of the 44th ACM Symposium on Theory of Computing (STOC)",
publisher = "ACM",

}

Goemans, M, Olver, NK, Rothvoss, T & Zenklusen, R 2012, Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations. in Proceedings of the 44th ACM Symposium on Theory of Computing (STOC). ACM, pp. 1161-1176. https://doi.org/10.1145/2213977.2214081

Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations. / Goemans, Michel; Olver, N.K.; Rothvoss, Thomas; Zenklusen, R.

Proceedings of the 44th ACM Symposium on Theory of Computing (STOC). ACM, 2012. p. 1161-1176.

Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademicpeer-review

TY - GEN

T1 - Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations

AU - Goemans, Michel

AU - Olver, N.K.

AU - Rothvoss, Thomas

AU - Zenklusen, R.

PY - 2012

Y1 - 2012

U2 - 10.1145/2213977.2214081

DO - 10.1145/2213977.2214081

M3 - Conference contribution

SP - 1161

EP - 1176

BT - Proceedings of the 44th ACM Symposium on Theory of Computing (STOC)

PB - ACM

ER -

Goemans M, Olver NK, Rothvoss T, Zenklusen R. Matroids and Integrality Gaps for Hypergraphic Steiner Tree Relaxations. In Proceedings of the 44th ACM Symposium on Theory of Computing (STOC). ACM. 2012. p. 1161-1176 https://doi.org/10.1145/2213977.2214081